# SDR IPXA11M70153

- Difficulty date: October 20, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 40,435 hours, 9,183 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Fitting
- Part number: ARC0506504
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING INBD AILERON SUPPORT FITTING HAS 2 DOUBLE-DRILLED HOLES IN LOWER SURFACE.  REPAIRED RT WING AILERON SUPPORT RIB AT STA XW375.0 IAW STA SA EA 011-5710-01-A3577, REV EO MD11-5740-44930-A.
